MathSciNet Relay Station
MathSciNet bibliographic data
MR2780628 11G50 (14G05)
Rémond, Gaël Borne polynomiale pour le nombre de points rationnels des courbes. (French) [Polynomial bound for the number of rational points on curves] J. Théor. Nombres Bordeaux 23 (2011), no. 1, 251–255.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement